# SDR CALA2025092409206

- Difficulty date: September 3, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: D5347112320300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA R/H AFT LATERAL SHEAR PLATE SUPPORT BEAM BETWEEN FR69-70 HAS CORROSION ON LOWER SURFACE.  REMOVED AND REPLACED R/H FR 69-70 SHEAR PLATE SUPPORT BEAM AND REINSTALLED SHEAR PLATE RE APPLIED SURFACE PROTECTION IAW SRM 51-42-11 AND 51-75-12.
